| || |
On Suboxone, Trouble Ejaculating , please help
On Suboxone, Trouble Ejaculating , please help
I have been treating weith Suboxone now for about two months (12 MG a day)Im 26 years old and can not ejacultate anymore during intercourse. Although my testostirone levels are normal I have almost no Libido whatsoever.
I can masturbate and ejaculate, but it is somewhat difficult as well.
I have been prescribed viagra to ensure I gain an erection during intercourse. But bottom line I haven't been able to ejaculate, and this is causing much marital tension especially since my wife would like to have a baby.
Is there some kind of supplement or drug that will allow me to ejaculate easier?
My question is
I had heard all the stories of this happening when switching from your drug of choice to SUB, but fortunantly it didn't happen(or hasn't yet). I'm only 2 weeks into recovery, but I warned my wife the first day that a lot of people had problems for a month or more. I told her I may have to get a testosterone shot because of it. I'm happy to report that I've had no problems whatsoever. I'm not trying to bum you out benyitz3, it's just something I expected to happen and was suprised that it didn't. Everything else I heard about SUB on this board has been true. Maybe ya'll should wait until you detox from the sub ? Surely this is a temporary problem that will get better over time. Good luck !
Are you sure your testosterone isn't low
???There are two tests for testosterone one is total testosterone which can show normal levels but the second test is called a bio-available testosterone and that's the one that shows how much testosterone your really getting.What your going through is quite common and can go away with time.If it is a low bio-available then you take testosterone and within a couple weeks your back to normal....Good luck.....Dave
I have been on Sub for three years. I have no problem ejaculateing. I do a H2o fast once a week to cleanse my body. I think this helps. It also helps with a lot other problems. Look up fasting on the www. SAS<><
the ladies like it!
Ya responding to the penis thread. Im 23 and obviously should have no reason that I cant ejaculate during sex. When i was using (im on suboxone now about 4mgs a day small dose i thinks) I was able to have intercourse for ever and stay hard the whole time. I thought this was great becuase the old lady loved it and thought I was superman. But ya its pretty damn hard to get off when your high on opiates and thats a question for your doc. The solution was to just not be high for a day, then I was back to my jumpy self and cumming way to early for the girls sake. (I hate not being able to please them) Well anyways Im on the subs now and ejacualting is still harder some times when Im on a fresh dose. But after 24 hours >> wake up for some morning loving bust in no time. So Its just a matter of tapering of your dose buddy, or making sure you take the right dose if you wana please her
Im surfing this post becuase I just wana see how long i gotta be of my subs to get down on this beutifull 80 in my pocket. haha funny im here writing about this. hope it helps
i've been on subox for a week and have ZERO sex drive...cant even think about cumming. cant wait till i'm back to normal. i can't believe i did this to myself.
Today is only my 3rd day on Sub, but the sex drive, down the drain. I'm just too tired. My normal sex drive is incredibly high, especially for a female. I know its only been three days, but the past three days havent been that great for me either, I think the Suboxone is making me sick, is this possible? A few people have told me that after the first week that you seem to get back to normal..hopefully the libido comes back with it.
Ive been on sub for a year and had the same problem at first it took a few months to get back to normal my better half would have a fit it would take so long if it happened at all (sit on ice after) but it went back to normal give it time
Hello I am new to this site,so thank you for taking me in!
I am also having the same problem as the first poster..My sex drive is totally fine,but I am having major problems ejaculating as well.I have been on and off suboxone for months,but now that I'm seriously using it(to get off of heroin) its been 2 months straight of sub...Here is a list of my current meds.
zanaflex(muscle relaxer) 4mg/day<~~I actually dont even use this very much,just when I wake up kicking,and twitching.
Anyone have any ideas on what to do? Thank you very much for any help/info!
A real life saver....
Ok so i have been on suboxone for right at a year. And i must say it has in no way decreased my sex drive, in all actuality its greatly improved my sex life. I have always suffered from ridiculously premature ejaculation so much as too the point i didnt even want too have sex bc i felt like i would be wasting the girls time. But then i found suboxone, i had started taking them as a means of getting over my pain pill addiction. So now i find myself still doing subs not too fullfill a habit but too be able to plz my lady. Ive found thru trial and error the correct dose too keep from early finishing. I want to get off of them as they are gettin expensive but i know that will mean being the old 2-3 min man i use too be. I want too tell my girl but im worried about how she will react anyone have any advice??
Hey Dunndunn I wasn't going to post cuz I thought this was an old and dead thread but as suboxone is gaining more and more ground as a first line treatment option and I have something to say, particularly to you about this, here goes. I too am on subs, I'm using it to get off h/dilaudid IV addiction that was getting way out of hand but that wasn't comparatively lengthy (~7 months daily) but I have also used opiates like 5-6 times a month before this period for like 8 years so I am no stranger, I just never really let it become a habit. I'm very into exercise and healthy living so its weird to everyone already that I would even dabble in something like opiates let alone become a full blown addict (but i smoke weed and ????,,,dunno, i might just be an anomaly like that I just love working out it seriously helps me function). Another reason why you can't always judge or stereotype people--all sorts of people can become addicted to drugs as I'm sure most people here already know. Anyway nuff background, been on strictly sub now for 13 days ( I can't get into the exact details of my on sub/off sub adventures in the black market since like April but this is my 4th time going the suboxone route but 1st time w. an actual doctor and its all much different this time I am dead serious about getting clean, I told my family and everything, I am going to get over this problem ???? I am only 25)...Off topic--well I have a gf of 6 years and my sex drive on subs is completely normal. I'm just giving my experience because its the truth--I know what its like to have an altered/lowered sex drive from drugs I have experienced it many times and its weird how so many drugs can effect you in that area and also how subjective experiences can be for different people. IE some guys i know get turtle dick from amphetamines some guys get way horny, some guys can get it up and last forever on opes some guys cant get it up, etc etc ...MY exp. with suboxone is that it has not lowered my sex drive. I actually think in many ways it has made it better (at least better than when on h/d)...part of that tho I'm sure is that my whole lifestyle is better and more regimented, I take a multi/vit and fishoil daily, eat more, dont put sh*t in my veins, so I'm physically doing much better and mentally I'm no longer alone, in a prison of my own invention, my family is on my side if yours isn't man then I know its harder but there are so many people out there who can be family it really doesnt have to be biological but I do believe there is great power in getting those bio family realtionships dealt with in some way. Damn without tryin this was a long ass post my whole point was that not everyone has a bad effect on their sex drive (talking bout men here) with subs and I know that Im a case in point. I take 8-12mg/day. I also take .5-1mg xanax 1/2hr before bed only...dexamphetamine in the daytime 15mg ~4-5 days a week. I also smoke hella weed and I drink beer but don't drink hard ???? or really get drunk. Stay positive man sub life is sooooo much better than the full agonist using its not a complete fix but its really helpful towards gettin life back if you can swing a situation where your happier on sub than off it man i don't know why not to take it I mean with other meds like SSRI's there is "discontinuation syndrome" LOL which is a ridiculous fancy word for "withdrawal" so really most medication that has psychoactive properties (as in every drug meant for depression as those meds effect the MIND) causes some kind of symptoms when you stop and your system is forced to try to re attain equilibrium, but the best way of going about things IMO would be to try and increase your hormones naturally through exercise and eating( E squared )...any will do if you are currently sedentary but heavy lifts that compound muscle groups like squats, dead lifts and benchpress, hangclean, etc increase test. Running, whcih is somehting I do daily, seems to definitley help out a lot but try to make it a fast pace for under like 45 minutes to maximize it w/o overtraining....And eat well, fish oil, multi, whey protein after workout, your good to go man